Ask For Advice
Page 1 of 2 12 LastLast
Results 1 to 10 of 19

Thread: Dark brown discharge!? What is that???

  1. #1
    pocky_biscuz
    Member pocky_biscuz's Avatar
    Join Date
    Oct 2005
    Location
    Ontario, Canada
    Age
    34
    Posts
    61
    Gender
    Female

    Question Dark brown discharge!? What is that???

    Hi guys!! I am just clueless here and i've search google for answers and i want your opinions as well.

    I had my period the first week of January (around the 3 or 4) and after that i stopped using birth control pills. Then had unprotected sex on the 13th. Took the morning after pill on the 60th hour after that. TODAY 23th i discovered a dark dark brownish discharge and i'm not expecting my period but next week on the 31th. What does this mean? Is the Plan B not working? I'm waiting another week to do a pregnancy test assuming i might get conceived.

  2. #2
    AwdreeHpburn
    Platinum Member AwdreeHpburn's Avatar
    Join Date
    Feb 2006
    Location
    Tiffany's
    Age
    44
    Posts
    4,436
    Gender
    Female
    Hey pocky - Don't worry ah-k?

    brown usually just means old blood. Don't worry about it - if it keeps up or gets real red - then go see a Dr as soon as you can, but if it's dark brown and it's just spotty - don't even worry!!

  3. #3
    Mythical_Suicide
    Mythical_Suicide's Avatar
    Join Date
    Nov 2003
    Posts
    6,131
    Thanked
    5
    Brown blood, as PP said could just be your body ridding itself of old blood from your previous period and after taking Plan B but at the same time it could be implantation bleeding. I would go to see a doctor ASAP, especially since you have taken Plan B and if you're pregnant that could be a bad thing.

  4. #4
    pocky_biscuz
    Member pocky_biscuz's Avatar
    Join Date
    Oct 2005
    Location
    Ontario, Canada
    Age
    34
    Posts
    61
    Gender
    Female
    Quote Originally Posted by Mythical_Suicide [Register to see the link]
    Brown blood, as PP said could just be your body ridding itself of old blood from your previous period and after taking Plan B but at the same time it could be implantation bleeding. I would go to see a doctor ASAP, especially since you have taken Plan B and if you're pregnant that could be a bad thing.
    OMG implantation?? I don't want anything implanted there! I just can't wait until my real period comes and if it doesn't ... oh gosh .... i've had my period two weeks ago...can't possibly be ridding old blood because this is not normal for my body. i'm just really really worry guys.

  5. #5
    caro33
    Platinum Member
    Join Date
    Jun 2006
    Posts
    2,530
    It could be implantation bleeding but it could also just be your body reacting to the changes it's undergoing. The morning after pill can also screw with your system so don't assume anything just yet. When I came off my Pill my cycle also shortened by a week and I wasn't pregnant.

    What is Plan B? If it's a new form of birth control I am with Mythical Suicide - why not get thee to a doctor.

  6. #6
    Mythical_Suicide
    Mythical_Suicide's Avatar
    Join Date
    Nov 2003
    Posts
    6,131
    Thanked
    5
    Caro, Plan B is the "Morning After Pill"

    and yes, Pocky you took the risk of going off of birth control and THEN having unprotected sex you could be pregnant and this could be implantation bleeding, you don't want anything "implanted" there the reason you should never have unprotected sex unless you're ready for that. I would suggest going to the doctor to be seen.

  7. #7
    pocky_biscuz
    Member pocky_biscuz's Avatar
    Join Date
    Oct 2005
    Location
    Ontario, Canada
    Age
    34
    Posts
    61
    Gender
    Female
    Ok...after the dark brown blood i think i'm having a normal period although it's one week early then it should be. I just HAD it around the 3 or 4!!! Now i'm having is again and is dark red plus VERY HEAVY........is this normal guys? I've never bleed so much since i first got my period back in the old days! I feel weak and dizzy from all the blood lost.

  8. #8
    Mythical_Suicide
    Mythical_Suicide's Avatar
    Join Date
    Nov 2003
    Posts
    6,131
    Thanked
    5
    could be your body adjusting after you going off the pill.
    Last edited by Mythical_Suicide; 01-24-2007 at 07:08 PM.

  9. #9
    caro33
    Platinum Member
    Join Date
    Jun 2006
    Posts
    2,530
    Quote Originally Posted by pocky_biscuz [Register to see the link]
    Ok...after the dark brown blood i think i'm having a normal period although it's one week early then it should be. I just HAD it around the 3 or 4!!! Now i'm having is again and is dark red plus VERY HEAVY........is this normal guys? I've never bleed so much since i first got my period back in the old days! I feel weak and dizzy from all the blood lost.
    The morning after pill did this to me too I think. I actually only started getting full-on periods after the morning after pill (or Plan B - it's not called that here, sorry), funnily enough.

    Are you seriously weak and dizzy from blood lost though? You might feel bad, yes, but from loss of blood?I mean, people can lose a pint or so I think when they give blood at the bloodbank, and that has minimal effects. You shouldn't really be losing more than a few teaspoons, maybe half a cup maximum accross the whole period. I might be speaking through my proverbial though.

  10. #10
    Mythical_Suicide
    Mythical_Suicide's Avatar
    Join Date
    Nov 2003
    Posts
    6,131
    Thanked
    5
    I missed the part about feeling weak and dizzy, I doubt its from all the blood loss of your period even if it's heavier than usual. I used to have pretty heavy gushing (TMI,s orry) periods and never got like that from the blood loss but because of the hormones. Could be the same reason for you.

  11.  

Page 1 of 2 12 LastLast
Top Threads
5 weeks Pregnant by a married man
Okay so before I start my story if you don't have anything nice to say don't say it at all. I'm 22 and I found out a week ago that I'm pregnant, I
Could I be pregnant?
My boyfriend and I have decided to try for a baby so I have just came off the pill. I took my last pill last Sunday then had sex on Monday night
I need help
So I hooked up with a coworker who had a boyfriend which I know is kind of wrong but it happend I brought condoms but got into the heat of the moment
Featured Threads
My boyfriend doesn't text me as much anymore?
My boyfriend would text me everyday all day and now he won't text me first anymore or at all sometimes. Last night he stopped replying to my text so
Is she the rebound
If he leaves a 17 year relationship to date his High School Sweetheart from 32 years ago, is she a rebound ?
I want to break NC after almost 2 months to invite my ex gf to a concert
We have been in NC for almost 2 months after being together for 6 years. She stopped responding to a text i sent her. I saw she was interested in
Online dating, and why it doesn't work well for most men
We discussed this before, and for some reason people got personal and mean about it. So I have no intention of returning to this thread, but I wanted
PLEASE HELP, boyfriend talks to mom 4-5 times per day, very odd relationship....
Hi guys, Always been hesitant to post my personal business online. Anyways... here it goes... So my boyfriend is amazing...(just to throw this
Hurtful joking
My bf jokes about things that are very hurtful. Today was probably one of the most hurtful. He tried to grab my breasts and he does this a lot. He's
He dumped me and won't return my stuff
So I was seeing a guy for a short amount of time. Out of the blue....he blocked me? Fair enough, I get the message, I think it's rude but
Ask For Advice

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •